Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A countably compact, first countable, nonnormal $ T\sb{2}$-space

Author: J. E. Vaughan
Journal: Proc. Amer. Math. Soc. 75 (1979), 339-342
MSC: Primary 54D15
MathSciNet review: 532163
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct a space which has the properties listed in the title and which is also locally compact, locally countable, zero-dimensional, $ \omega $-bounded and has cardinality $ {\aleph _1}$.

References [Enhancements On Off] (What's this?)

  • [1] W. Hurewicz and H. Wallman, Dimension theory, Princeton Univ. Press, Princeton, N. J., 1948. MR 0006493 (3:312b)
  • [2] F. Burton Jones, Hereditarily separable, non-completely regular spaces, Topology Conf., Virginia Polytech. Inst. and State Univ., Lecture Notes in Math., no. 375, Springer-Verlag, Berlin and New York, 1974, pp. 149-152. MR 0413044 (54:1165)
  • [3] A. J. Ostaszewski, A countably compact, first countable, hereditarily separable, regular space which is not completely regular, Bull. Acad. Polon. Sci. Sér. Sci. Math. Astronom. Phys. 23 (1975), 431-435. MR 0377815 (51:13984)
  • [4] M. E. Rudin, A technique for constructing examples, Proc. Amer. Math. Soc. 16 (1965), 1320-1323. MR 0188976 (32:6403)
  • [5] M. Wage, Countable paracompactness, normality, and Moore spaces, Proc. Amer. Math. Soc. 57 (1976), 183-188. MR 0405364 (53:9158)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54D15

Retrieve articles in all journals with MSC: 54D15

Additional Information

Keywords: Countably compact, first countable, nonnormal, separable
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society